Discussions By Condition: Mental conditions

voices

Posted In: Mental conditions 8 Replies
  • Posted By: Heidijill
  • February 12, 2007
  • 00:53 AM

:confused: Almost three years ago my doctor gave me paxil as I was having a hard time with my nerves. I could only take these pills for three days as I almost went crazy and began to hear voices. Another doctor has given me every antipsychiotic pill they have for the voices, but I am not able to take any as each one goes against me. The doctors say there is nothing they can do but I am going nuts with these voices. Can anyone suggest anything I can do for this

Reply Flag this Discussion

8 Replies:

  • What do these voices say to you? Do they tell you to do things? What does it sound like?
    Anonymous 42789 Replies
    • February 22, 2007
    • 06:57 AM
    • 0
    Flag this Response
  • The voices tell me to cut up my mom but most of the time they say all things sexual. I have never been sexual and this upsets me so much as I have a hard time knowing the meaning of everything. The last week I have heard children voices. I was in the psychiatric unit in August as the doctors thought I was going to have seizures from taking antipsychiotic pills. They took all the pills from me.
    Heidijill 3 Replies
    • February 23, 2007
    • 00:08 AM
    • 0
    Flag this Response
  • It is quite possible that you have some form of induced schizophrenia. A person experiencing schizophrenia is typically characterized as demonstrating disorganized thinking, and as experiencing delusions or hallucinations, in particular auditory hallucinations. The best idea is to see a psychiatrist. Research has also shown that a drug like Paxil's side effects can include: mania, delusions, hallucinations, the worsening of depressive symptoms, anxiety, agitation, obsessions and compulsions, and suicidal and violent thoughts or behaviors. The reason the doctors may have taken you off these drugs also is that it can cause a condition called akathisia. Akathisia Paxil side effects are characterized by extreme motor restlessness and agitation as well seizures. So in fact these drugs that are there to help you could also be sending you off the edge. Paxil is also one of the most addictive and dangerous drugs so when you go off them it can make the situation a ***l of a lot worse and can take the voices in your head, abnormal and sexual thoughts as well as visual halucinations to a new level or terror. Your best road of action would probably be talking to an experienced psychiatrist or doctor.
    Anonymous 42789 Replies
    • February 23, 2007
    • 06:58 AM
    • 0
    Flag this Response
  • I have been under psychiatric care. The psychiatrist had me in the hospital and with the tests they found out I didn't have schizophrenia or bipolar. It seems to have stemmed from the paxil and now can find nothing to take it from my mind. I went to a naturapath doctor in November and she is just getting me some pills used in the place of antipsychiotic drugs. I am hoping these will help.
    Heidijill 3 Replies Flag this Response
  • how can you give that kind of advice to someone whose in such a fragile state. If the same voices that tell her to do sexual things also tell her to chop up her mum, then how much good do you think it will be for her?
    Anonymous 42789 Replies Flag this Response
  • Yeah Heidi...dont pasy attention to such low-lifes who obviously have nothing better to do with their time other than caue trouble!
    Anonymous 42789 Replies Flag this Response
  • Maybe her mom deserves it.. who knows what kind of abuse they suffered as a child that is being repressed. I think acupuncture is in order. Try acufind to find an acupuncturist near you. Acuann DOMPS Sex isn't a bad thing as long as you do it with protection. Make sure you do plenty of foreplay before intercourse as well.
    Anonymous 42789 Replies Flag this Response
  • I have just started some new drugs today from a naturapath doctor. Its just vitamins and minerals and I am hoping they will start to work. My voices tonight have been telling me to kill again and that hasn't happened for a few weeks now.
    Heidijill 3 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.